American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28.00) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Bernt K. Øksendal. A short proof of the F. and M. Riesz theorem . Proc. Amer. Math. Soc. 30 (1971) 204. MR 0279316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lee Jones and Velimir Kuftinec. A note on the Blum-Hanson theorem . Proc. Amer. Math. Soc. 30 (1971) 202-203. MR 0281023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. M. Wright, M. L. Klasi and D. R. Kennebeck. The Gronwall inequality for weighted integrals . Proc. Amer. Math. Soc. 30 (1971) 504-510. MR 0283147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. R. Edwards and S. G. Wayment. A $v$-integral representation for linear operators on a space of continuous vector-valued functions . Proc. Amer. Math. Soc. 30 (1971) 260-262. MR 0281030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. R. Edwards and S. G. Wayment. A $v$-integral representation for the continuous linear operators on spaces of continuously differentiable vector-valued functions . Proc. Amer. Math. Soc. 30 (1971) 263-270. MR 0281031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. J. Uhl. Abstract martingales in Banach spaces . Proc. Amer. Math. Soc. 28 (1971) 191-194. MR 0283595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Tzafriri. Conditional expectations and an isomorphic characterization of $L\sb{1}$-spaces . Proc. Amer. Math. Soc. 27 (1971) 317-324. MR 0275143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joe W. Jenkins. Subsemigroups of an amenable group . Proc. Amer. Math. Soc. 26 (1970) 226-227. MR 0262405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chandra Gowrisankaran. Radon measures on groups . Proc. Amer. Math. Soc. 25 (1970) 381-384. MR 0255724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. W. Johnson and D. L. Skoug. Operator-valued Feynman integrals of certain finite-dimensional functionals . Proc. Amer. Math. Soc. 24 (1970) 774-780. MR 0254675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. H. B. Kemperman and Dorothy Maharam. $R\sp{c}$ is not almost Lindel\"of . Proc. Amer. Math. Soc. 24 (1970) 772-773. MR 0253285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Benton Jamison. Irreducible Markov operators on $C(S)$ . Proc. Amer. Math. Soc. 24 (1970) 366-370. MR 0250046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. S. MacNerny. Dense embeddings of Hilbert spaces . Proc. Amer. Math. Soc. 24 (1970) 92-94. MR 0254573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Donald Ornstein. On a theorem of Orey . Proc. Amer. Math. Soc. 22 (1969) 549-551. MR 0245076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bernard R. Gelbaum. Fibre bundles and measure . Proc. Amer. Math. Soc. 21 (1969) 603-607. MR 0239616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Benjamin B. Wells. Weak compactness of measures . Proc. Amer. Math. Soc. 20 (1969) 124-130. MR 0238067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Kuelbs. Additive functionals on $C(Y)$ . Proc. Amer. Math. Soc. 19 (1968) 354-360. MR 0222624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. C. Brown. On the finite measures on the closed subspaces of a Hilbert space . Proc. Amer. Math. Soc. 19 (1968) 470-472. MR 0225174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Henry C. Finlayson. An approximation method for Wiener integrals of certain unbounded functionals . Proc. Amer. Math. Soc. 18 (1967) 798-803. MR 0217576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. F. Pfeffer. A note on the lower derivate of a set function and semihereditary systems of sets . Proc. Amer. Math. Soc. 18 (1967) 1020-1025. MR 0218503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. E. Beneš. Existence of finite invariant measures for Markov processes . Proc. Amer. Math. Soc. 18 (1967) 1058-1061. MR 0219137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Keith P. Smith and Fred M. Wright. Existence conditions for the Lane integral . Proc. Amer. Math. Soc. 18 (1967) 1067-1073. MR 0217235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Z. Ditzian and M. Nadkarni. On the problem of evanescent processes . Proc. Amer. Math. Soc. 18 (1967) 668-676. MR 0218928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Habib Salehi. A transformation theorem on spectral measures . Proc. Amer. Math. Soc. 18 (1967) 610-613. MR 0215124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. A. Fillmore. On topology induced by measure . Proc. Amer. Math. Soc. 17 (1966) 854-857. MR 0197667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. B. Darst. On measure and other properties of a Hamel basis . Proc. Amer. Math. Soc. 16 (1965) 645-646. MR 0178107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Walter Rudin. An arithmetic property of Riemann sums . Proc. Amer. Math. Soc. 15 (1964) 321-324. MR 0159918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dallas Banks. An integral inequality . Proc. Amer. Math. Soc. 14 (1963) 823-828. MR 0153806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] George Cross. The relation between two symmetric integrals . Proc. Amer. Math. Soc. 14 (1963) 185-190. MR 0142712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. B. Darst. A note on integration of vector valued functions . Proc. Amer. Math. Soc. 13 (1962) 858-863. MR 0142715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2